# SDR HALA20240205037

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 33,577 hours, 5,335 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,605 hours, 5,339 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 High Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG L HPV NOT OPEN ANNUNCIATION UPON DESCENT. REMOVED AND REPLACED ENGINE #1 BLEED TRANSFERRED PRESSURE-TRANSDUCER, PE RAMM 36-11-15. BITE TEST AND LEAK CHECK GOOD. OK FOR SVC. REMOVED AND REPLACED #1 ENGINE HP VALVE, PER 36-11-51. OPS AND LEAK CHECK GOOD. OK FOR SVC.
